MAUDE Adverse Event Report: SMITH & NEPHEW, INC. VAS, HD, AC, 4MM X 30 DEG; NASOPHARYNGOSCOPE (FLEXIBLE OR RIGID)

SMITH & NEPHEW, INC. VAS, HD, AC, 4MM X 30 DEG; NASOPHARYNGOSCOPE (FLEXIBLE OR RIGID)
Model Number 72202959
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/07/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device was foggy.The event occured during the procedure while surgeon was in the joint scoping and no back up device was available.No patient injury was reported.

Brand Name
VAS, HD, AC, 4MM X 30 DEG
Common Device Name
NASOPHARYNGOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key7550032
Report Number3003604053-2018-00083
Device Sequence Number16444302
Product Code EOB
UDI-Device Identifier00885554018783
UDI-Public(01)00885554018783
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K043395
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72202959
Device Catalogue Number72202959
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2018
Initial Report FDA Received Date05/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1